# SDR DALA2023022101278

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2633095) DURING INSPECTION FOUND BENT CHANNEL SUPPORT ZEE AT LEVEL STR 26L AND BTW FR STA.500I AND 500 K AT FWD CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTIONS ON CHANNEL SUPPORT ZEE AT LEVEL STR 26L AND BTW FR STA.500I AND 500K AT FWD CARGO COMPARTMENT AS PER ER/A 603985-14.
